Lista publikacji

Data ostatniej modyfikacji: 11 Czerwca 2014

Uniwersytet Warszawski

Witold Bednorz

Publikacje

Printed

 

1. W. Bednorz,  (2006), A Theorem on Majorizing Measures, Annals of Probability, 34, No. 5, 1771-1781.  (PDF)

2. W. Bednorz, (2006), A Sobolev Inequality and its Applications, Studia Mathematica, 176, No. 2, 95-112.  (PDF)

3. W. Bednorz,  (2006),  A Note on a Mienshov-Rademacher Inequality, Bull. Acad. Polon. Sci. , 54, No. 1, 26-30 , 113-137. (PDF)

4. W. Bednorz and K. Łatuszyński, (2006) A few Remarks on Fixed Width Output Analysis for Markov Chain Monte Carlo by Jones at al., JASA, 102, No 4, 1485-1486. (PDF)

5. W. Bednorz  (2007) The Holder Continuity of Random Processes, Journal of Theoretical  Probability, 20, No 4, 917-934. (PDF)

6. W. Bednorz and K. Łatuszyński (2007) A Regeneration Proof of the Central Limit Theorem for Uniformly Ergodic Markow Chains, 15th European Young Statisticians Meetong-EYSM Conference Proceedings,  1-7. (PDF)

7. W. Bednorz, R. Latała, K. Latuszynski, (2008) A regeneration proof of the Central Limit  theorem for uniformly ergodic Markov chains, Electronic Comm. Probab. 13,  85-98.  (PDF)

8. W.Bednorz, (2008) On Talagrand's admissible net approach to majorizing measures and   boundedness of stochastic processes, Bull. Acad. Polon. Sci. 56, No. 1  83-91. (PDF)

9. W.Bednorz, (2008), Greedy bases are best for m-term approximation, Constructive Approximation, 28, No. 3, 265-275. (PDF)

10. W. Bednorz, (2008)  Greedy Type Bases in Banach Spaces, (chapter in book) INTEH,  ISBN 978-953-7619-27-5. (PDF)

11. W.Bednorz, (2010) Majorizing measures on metric spaces, Comptes Rendus Mathematique 348, (1-2), 75-78. (PDF)

12. W.Bednorz, (2011) On the convergence of orthogonal series, Comptes Rendus     Mathematique 349, (7-8),  455-458.  (PDF)

13. Pawel J. Zuk, M. Kochańczyk, J. Jaruszewicz, W. Bednorz, T. Lipniacki, (2012)  Dynamics of a stochastic spatially extended system predicted by comparing deterministic and stochastic attractors of the corresponding birth-death process, Physical  Biology, 9, 1-12. (PDF)

14. K. Ball, F. Barthe, W.Bednorz, K.Oleszkiewicz, P.Wolff, (2013)  L^1-smoothing for the Ornstein-Uhlenbeck semigroup, Mathematika, volume 59, issue 01, pp. 160-168. (PDF)

15. W. Bednorz, (2012)  Majorizing Measures and Ultrametric Spaces, Bull. Acad. Polon. Sci. Math. 60, No .1, 91-100. (PDF)

16. W.Bednorz, (2013) The complete characterization of a.s. convergence of orthogonal series,    Annals of Probability, 41, No. 2,  1055-1071.  (PDF)

17. W. Bednorz and R. Latala (2013), On the suprema of Bernoulli processes, Comptes Rendus in Mathematique 351, 131-134. (PDF)

18. Bednorz, W. (2013) The Kendall theorem and its application to the geometric ergodicity of Markov chains, Applicationes Mathematicae, 40, 129-165. (PDF)

19. Bednorz, W. and Latala, R. (2014), On the boundedness of Bernoulli processes, Annals of Mathematics, 180, 1167-1203. (PDF)

20. Bednorz A, Bednorz W, Belzig, W. (2014) Testing locality and noncontextuality with the lowest moments, Physical Review A, 89, 022125, 1-11. (PDF)

21. Bednorz, W. (2015), The majorizing measure approach to the sample boundedness, Colloquium Mathematicum, 139, 205-227. (PDF)

22. Bednorz, W. and Lochowski, R. (2015), Integrability and Concentration of Sample Paths' Truncated Variation of Fractional Brownian Motions, Diffusions and Levy processes, Bernoulli, 21, 437-464. (PDF)

23. Adamczak, R. and Bednorz, W. (2015), Exponential Concentration inequalities for additive functionals of Markov chains, ESAIM PS., 19, 440-481. (PDF)

24. Adamczak, R. and Bednorz, W. (2015), Some remarks on MCMC estimation of spectra of integral operators, Bernoulli, 21, 2073-2092 (PDF)

25. Adamczak, R and Bednorz, W. (2016), Orlicz Integrability of Additive Functionals of Harris Ergodic Markov Chains, rozdział w książce HDP VII, The Cargese Volume. (PDF)

26. Bednorz, W. (2016), Bounds for stochastic processes on product index spaces, rozdział w książce HDP VII, The Cargese Volume. (PDF)

 

Accepted

27 Adamczak, R., Bednorz, W. and Wolff, P. (2017) Moment estimates implied by modified log-sobolev inequalities. (PDF)

 

Preprints

28 Bednorz, W. and Martynek, R. (2017)  Extended Bernoulli comparison with applications to the Oleszkiewicz problem (PDF)